Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 2731.0, MPI für Gravitationsphysik / Quantum Gravity and Unified Theories
Gauge theories of spacetime symmetries
Authors:Brandt, Friedemann
Language:English
Date of Publication (YYYY-MM-DD):2001
Title of Journal:Physical Review D
Volume:64
Start Page:065025
Review Status:not specified
Audience:Not Specified
Abstract / Description:Gauge theories of conformal spacetime symmetries are presented which merge features of Yang-Mills theory and general relativity in a new way. The models are local but nonpolynomial in the gauge fields, with a nonpolynomial structure that can be elegantly written in terms of a metric (or vielbein) composed of the gauge fields. General relativity itself emerges from the construction as a gauge theory of spacetime translations. The role of the models within a general classification of consistent interactions of gauge fields is discussed as well.
External Publication Status:published
Document Type:Article
Communicated by:Hermann Nicolai
Affiliations:MPI für Gravitationsphysik/Quantum Gravity and Unified Theories
Full Text:
You have privileges to view the following file(s):
2731.pdf  [176,00 Kb] [Comment:arXiv]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.